Manifolds of Hilbert Space Projections.

Levene, R. H. and Power, Stephen C. (2010) Manifolds of Hilbert Space Projections. Proceedings of the London Mathematical Society, 100 (2). pp. 485-509. ISSN 1460-244X

This is the latest version of this item.

[img]
Preview
PDF (ssmanifld.pdf)
ssmanifld.pdf

Download (374kB)

Abstract

The Hardy space H2 () for the upper half-plane together with a multiplicative group of unimodular functions u() = exp(i(11 + ... +nn)), with n, gives rise to a manifold of orthogonal projections for the subspaces u() H2 () of L2 (). For classes of admissible functions i the strong operator topology closures of and are determined explicitly as various n-balls and n-spheres. The arguments used are direct and rely on the analysis of oscillatory integrals (E. M. STEIN, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series 43 (Princeton University Press, Princeton, NJ, 1993)) and Hilbert space geometry. Some classes of these closed projection manifolds are classified up to unitary equivalence. In particular, the Fourier–Plancherel 2-sphere and the hyperbolic 3-sphere of Katavolos and Power (A. KATAVOLOS and S. C. POWER, Translation and dilation invariant subspaces of L2(), J. reine angew. Math. 552 (2002) 101–129) appear as distinguished special cases admitting non-trivial unitary automorphism groups, which are explicitly described.

Item Type: Journal Article
Journal or Publication Title: Proceedings of the London Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 26716
Deposited By: Professor Stephen C Power
Deposited On: 06 Jul 2009 08:18
Refereed?: Yes
Published?: Published
Last Modified: 15 Sep 2019 00:34
URI: https://eprints.lancs.ac.uk/id/eprint/26716

Available Versions of this Item

Actions (login required)

View Item View Item